# SDR S02271013

- Difficulty date: May 8, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 22299
- Engine: Pwa JT9D7R4G2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

B18752 AFT 2 & 1/2 HRS FLT, NR 4 ENG OIL PRESSURE WARNING LT ILLUMINATED WITH OIL PRESSURE INDICATION AT 30 PSI, OIL QTY INDICATION 1/2.  AFTER CHANGING THRUST SETTING, OIL PRESSURE INDICATION CONTINUOUSLY DECREASE TO 20 PSI, OIL QTY GRADUALLY DECREASE TO 1/16, OIL TEMP INCREASE TO 110 DEGREE C. BEFORE DESCENT, RECYCLE OIL QTY & PRESSURE C/BS, OIL PRESSURE DECREASE TO "0" PSI UNTIL LANDING. TOTAL AROUND 30 MINS.  C/A:GRD INSP ON NR 4 ENGINE FOUND ONE TUBE OF OIL PRESSURE TRANSMITTER BROKEN, IAW MM 72-00-00 CONFIG 3 P682H(4) IF OIL PRESSURE WAS SHUT OFF OR INTERRUPTED FOR MORE THAN 10 SECONDS AT RPM IN EXCESS OF WINDMILL RPM. ENG MUST BE REMOVED FOR BEARING INSP.
